# SDR SWAA2023052541402

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E-807 WL 154-157.<[01] VERIFIED APPLICABILITY PER SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2. REMOVED CORROSION ON DISCREPANCY AREAS L=6'; W=.900'; D=0.010'. FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2)(A)FIG3. TOOL USED ID:ATS2826 DUE:01/3/24;[02] VERIFIED CORRECTIVE ACTION 1 ;FOUND TO BE OUT OF LIMITS.;[03] FABRICATED NEW ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL21 BS 727 TO BS 847 FROM BAC1496-377#7075T62 CLAD LOT#1521599-1 IAW SRM 51-40-05 AND DWG 146A7502 AND FABRICATED SPLICE SIDEPLATE ON BS 747+10 FROM BAC1496-377#7075T62 CLAD LOT#1521599-1 IAW SRM 53-00-53-2R-6. OK TREAT AND PRIMER;[04] VERIFIED CORRECTIVE ACTION 3. OK TO TREAT AND PRIME.;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-02.  OK TO INSTALL SPLICE SIDEPLATE 0N BS 747+10;[06] VERIFIED CORRECTIVE ACTION 5- OK TO INSTALL.;[07] INSTALLED SPLICE SIDEPLATE ON FLOOR TO SIDEWALL SUPPORT BS747+10 IAW SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6;[08] RII VERIFIED CORRECTIVE ACTION ITEM 7.;[09] ALL RII REQUIREMENTS COMPLETED.;[10] ALL STEPS COMPLETED;[11] VERIFIED ALL STEPS COMPLETE.
